# SDR 2003F00581

- Difficulty date: June 1, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CARGO DOOR WARNING LIGHT CAME ON DURING CLIMB TO ALTITUDE, CREW FOLLOWED CHECKLIST PROCEDURES AND RETURNED TO STATION.  CREW LANDED WITH NO FURTHER INCIDENT.  PERFORMED RIG CHECK OF CLICK CLACKS USING STUN1-5 TASK CARD, ADJUSTED LOWER FORWARD CLICKCLACK, AND LOWER CLICKCLACK SWITCHES.  PERFORMED AN EXTENSIVE OPERATOINAL CHECK FLIGHT TO VERIFY OPERATION OF CARGO DOOR, WENT TO MAXIMUM DIFFERENTIAL CABIN PRESSURE, SYSTEM OPS CHECK GOOD.  (M)
